# SDR DALA2024042504700

- Difficulty date: April 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 73,139 hours, 27,628 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Faulted
- Location: Anti Ice Valve
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3756 -DIV- TO SLC DUE TO A NUMBER 2-ENGINE COWL VALVE OPEN LIGHT ILLUMINATING. CORRECTIVE ACTION: MAINTENANCE PERFORMED OPS TEST OF ANTI ICE VALVE AND SWITCH PANEL. OPS OK REPLACED HARNESS PER B 737 AMM 71-51.
